# SDR SWAA2024082828567

- Difficulty date: August 21, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT BATTERY PACK IS INOP AT STA 500C L/H<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06;[02] INSPECTED THE WORK PERFORMED ON CORRECTIVE ACTION #1; NO DEFECTS NOTED.
